Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Do I have painful periods due to messy medicine schedule ?

Hi about a month my cycle came on a week late. It was not heavy when it decided to come on but it was enough for me to wear something. Well ever since then it has not gone off. So for about 3 weeks now my period has been on one day off the next with heavy discharge in between time. I cramp sometimes and sometimes I dont until recently. My cramping was so severe last night that I went to the E.R. only to return home bc of the long wait. I am in less pain as I write but still in pain. I am married so pregnancy could be possible and I was always having to double up on my pills bc i often forget to take them. Any idea why I am in so much pain?
Asked On : Mon, 7 Feb 2011
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
First thing take a pregnancy test.If its negative then take an ultrasound.If its positive you had a missed abortion.You may need a curretage in such a case.
Answered: Tue, 8 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor